Connect with others who understand.

sign up log in
Resources
About myPHteam
Powered By
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Diahrrhea And Tadalifal:

Diahrrhea And Tadalifal:

Has anyone gotten diahrrear from Tadalafil?
I am on the drug for 2 weeks and just got bad diahrrear for 2 days.
This is hard to take. I took Immodium, but hope this doesnt last.
Thank you,
Joan

posted January 24
A myPHteam Member

My doctors have had me take Tadalafil and Uptravi both. Since I have become pregnant my doctor had me stop the Tadalafil. It made me feel when I had to go to the bathroom that I had to go instantly but not a daily thing. Kinda a hit and miss symptom that comes and goes. Hope your symptoms ease.

posted January 26
A myPHteam Member

I could not tolerate taldalafil but have been taking sildenafil for years with no side effects at all.

posted January 25
A myPHteam Member

I get occasional diarrhea, but in time it does taper off. Keep using the Imodium.

posted January 24
A myPHteam Member

I hope its temporary, as I need to take something.
Thanks for your feedback!

posted January 24
A myPHteam Member

I've been on Tadalafil since November with no diarrhea, just a bit of indigestion early on that has since resolved itself.

posted January 24

Related content

View all
Are You Taking Adcirca (Tadalafil) For PAH?
A myPHteam Member asked a question 💭
Dose Of Tadalifil:
A myPHteam Member asked a question 💭
Is Anyone Taking Tadalafil?
A myPHteam Member asked a question 💭
Already a Member? Log in